# SDR AWXA0002052

- Difficulty date: June 28, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Section 46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: L2 Door upper hinge fuselage cut out cracked BS 979C: Repaired R2 Door fuselage skin upper hinge cut out IAW B737 SDRM 53-30-3
